Open Access
Translator Disclaimer
February, 1977 On the Oscillation of the Brownian Motion Random Measure
Siamak Khalili
Ann. Probab. 5(1): 142-144 (February, 1977). DOI: 10.1214/aop/1176995899

Abstract

We show that a Brownian motion random measure with $q$-dimensional parameter domain almost surely nowhere satisfies a Lipschitz condition of order greater than $\frac{1}{2}$.

Citation

Download Citation

Siamak Khalili. "On the Oscillation of the Brownian Motion Random Measure." Ann. Probab. 5 (1) 142 - 144, February, 1977. https://doi.org/10.1214/aop/1176995899

Information

Published: February, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0361.60051
MathSciNet: MR426182
Digital Object Identifier: 10.1214/aop/1176995899

Subjects:
Primary: 60J65
Secondary: 28A45

Keywords: Brownian motion , Lipschitz condition , Random measures

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.5 • No. 1 • February, 1977
Back to Top